MathSciNet Relay Station
MathSciNet bibliographic data
MR1862556 (2002h:35258) 35Q53 (35B30)
Bona, Jerry L.; Sun, S. M.; Zhang, Bing-Yu A non-homogeneous boundary-value problem for the Korteweg-de Vries equation in a quarter plane. Trans. Amer. Math. Soc. 354 (2002), no. 2, 427–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement